Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Relationships between taxonomic resolution and spatial scales of multivariate variation
Author: Anderson, M.
Connell, S.
Gillanders, B.
Diebel, C.
Blom, W.
Saunders, J.
Landers, T.
Citation: Journal of Animal Ecology, 2005; 74(4):636-646
Publisher: Blackwell Publishing Ltd
Issue Date: 2005
ISSN: 0021-8790
Statement of
Marti J. Anderson, Sean D. Connell, Bronwyn M. Gillanders, Carol E. Diebel, Wilma M. Blom, Justine E. Saunders, Todd J. Landers
Keywords: Biodiversity, kelp holdfast assemblages, marine invertebrates, multi-scale patterns, New Zealand.
Description: The definitive version is available at
RMID: 0020050555
DOI: 10.1111/j.1365-2656.2005.00959.x
Published version:
Appears in Collections:Earth and Environmental Sciences publications
Environment Institute Leaders publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.